Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Eye OCT scan done. What is the side effects of omnacortil 60 mg? Is it due to parisitic infection?

My eye OCT scan has showed severe retinal swelling in which case my doctor has prescribed omnacortil 60 mg/day. I am just worried about the possibble side effects. I ve been eating it since a week. My eyes were perfectly fine before but lately i ve spending excessive time in front of computer screens and laptops which i guess might be the source of the problem. But my doctor said , it might be due to a parisitic infection also. I Expect some valuable suggestion. Thank you.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
get fluroscein angiogram and clinical diagnosis..for any vessel leakage..if parasitic infection is there then surgery and laser advised..get MRI brain before u take any medicines for parasite
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor